# SDR DALA1036129855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 325-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO-FS 325-330 ANTENNA DOUBLER HAS ELONGATED HOLES AND CORROSION.  FABRICATED NEW DOUBLER IAW SRM 51-10-4, 51-10-2 AND MATERIAL ID IAW SRM 53-33-0, ITEM 7 TREATED PRIMED AND TOPCOATED IAW SRM 51-10-3.
